Article Text

Download PDFPDF

Drug-induced reverse ocular dipping
Free
  1. Naoyuki Kitagawa,
  2. Michio Sakurai
  1. Department of Neurology, Kohsei Chuo General Hospital, Tokyo, Japan
  1. Correspondence to Dr Naoyuki Kitagawa, knaoyuki.neurology{at}gmail.com

Statistics from Altmetric.com

Description

A 19-year-old male patient, who had undergone laminectomy for lumbar disc herniation the previous day, reported involuntary upward movement of his eyes. The eyes exhibited conjugate upward movement, followed by a brief tonic phase, and rapid downward movement to the primary position. These cycles were repeated at irregular intervals (video 1). He was awake and could respond to simple commands and explain his symptoms in his own words. There were no neurological abnormalities …

View Full Text

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.